Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2006, Article ID 12497, 27 pages
http://dx.doi.org/10.1155/AAA/2006/12497

Research of a mathematical model of low-concentrated aqueous polymer solutions

Voronezh State University, Universitetskaya pl.1, Voronezh 394 006, Russia

Received 12 March 2005; Accepted 10 July 2005

Copyright © 2006 Mikhail V. Turbin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The initial-boundary value problem for the mathematical model of low-concentrated aqueous polymer solutions is considered. For this initial-boundary value problem a concept of a weak solution is introduced and the existence theorem for such solutions is proved.